Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Tattoo on side, red blotches, skin itching. Used lubriderm lotion. Allergic reaction?

I recently got a tattoo on my side 4 days ago. Last night I notice some light red blotches around and inside the tattoo. My skin slightly itches. The skin is not swollen, hot, or inflammed. There are also no bumps around it. Could this be a reaction to the lubriderm lotion I was told to use on it or infection, allergic reaction? However, I have used lubriderm lotion before with no reaction during the tattoo healing process. Please help.
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  330
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Allergist and Immunologist 's  Response
it is a allergic reaction to tatoo color
you apply diprovate ointment on the area
take tab allegra 120 mgm twice a day
do for 2 week
and avoid tatoo of cheap variety
Answered: Sun, 2 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor